# SDR ASOA201000781

- Difficulty date: May 20, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 19,251 hours, 13,261 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CABIN EXIT IDENTIFIER AT LT OVERWING EMERGENCY DOOR HAS 2EA BULBS INOP.  REMOVED AND REPLACED 2 EA BULBS AT MAIN PAX CABIN EXIT INTERFACE AT LH OVERWING EMERGENCY DOOR EXIT OPS CHECK GOOD IAW AMM 33-51-05.
